# SDR P5CA2009090401607

- Difficulty date: August 30, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 32,249 hours, 5,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO SEAL DEPRESSOR DAMAGED AT UPPER AFT CORNER.  ACCOMPLISHED PART 1 OF EO 4453A275 SINCE REPAIR DEVIATES FROM SRM EO WAS APPROVED VIA FAA FORM 8110-3 ISSUED 30 AUG 2009.  A VISUAL INSPECTION IS REQUIRED EVERY FLIGHT CYCLES UNTIL PERMANENT REPAIR CAN BE COMPLETED AT AIRCRAFT'S NEXT A-CHECK.
